Error Estimates in the Approximation of Optimization Problems Governed by Non-Linear Operators

Liu, Steve Wenbin and Tiba, Dan (2001) Error Estimates in the Approximation of Optimization Problems Governed by Non-Linear Operators. Numerical Functional Analysis and Optimization, 22 (7-8). pp. 953-972. ISSN 0163-0563. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1081/NFA-100108317
Item Type: Article
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 03 Sep 2008 14:22
Last Modified: 23 Jun 2014 11:05
Resource URI: https://kar.kent.ac.uk/id/eprint/8514 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year